# SDR SIMA20160826002

- Difficulty date: August 26, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 30,787 hours, 25,983 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLIMBING THRU 10,000 FT DTP REPORTED A WHISTLEING SOUND COMMING FROM  ERN ROW FORWARD.  PAX COMPLAIN FLT ATT ALSO REPORTED WHISTLING SOUND FROM PAX AND SERVICE DOOR WHISTLEING SOUND.   OPENED NR 1 AND 2 ACM PANELS, CHECKED ACMS FOR LEAKS, NONE FOUND.  SECURED BOTH PANELS,  INSPECTED BOTH PASSENGER DOOR SEALS AND SERVICE DOOR SEAL, FOUND SERVICE DOOR UPPER FWD TRIM SEAL LOOSE.  SECURED LOOSE SEAL AS IAW AMM 52-20-01. COMPLIED WITH CABIN PRESSURRIZATION TEST IAW AMM 21-31-00.  NO LEAKS NOTED TESTED GOOD.
